Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What for is Homocheck prescribed for and does benitec 40 have high steroids which can lead to dry coughs ?

I have high BP problem and was taking Benitec 40 for last 2-3 years, but recently one of the doctor have suggested me to change Benitec 40, and as per his opinion, it has high steroids and leading to dry coughs. He has also prescribed me Homochek? what is this tab for?
Asked On : Sat, 24 Mar 2012
Answers:  2 Views:  3771
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Cardiologist, Interventional 's  Response
Hello sir,
welcome to HCM.....
if u are taking BENITEC- H (40/12.5) in place of plain BENITEC (40) then its more better. Regarding HOMOCHECK, its a medication to prevent cardiological problem specially disease related to artery, that means.. the disease arises from artery, like HEART ATTACK, STROKE, KIDNEY disease, disease of legs etc.
its a good option for prevention of CARDIOVASCULAR disease.
Wish u a HEALTHY HEART ...
Answered: Sat, 24 Mar 2012
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello;

Thanks for your query.

Benitec-40 is a medicine prescribed to control high blood pressure.

It contains Olmesartan and this drug belongs to ACE inhibitor group.

In few persons taking this drug or any drug from this group dry cough is seen as a side effect of this medicine.

In case you have dry cough you should consult your doctor and get medicine changed but if you tolerate it well and do not have any side effect it is a good medicine.

As for Homochek it will better if you can write what is the content of this medicine as I guess it is a local brand.
Probably it is for protection from heart issues or blocked arteries.

I would suggest you to continue your medicines as advised by your treating doctor and you should be fine.

Take care.

Regards
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions